## CANADIAN TIRE MOTORSPORT PARK 2014 NASCAR CAMPING WORLD TRUCK SERIES NASCAR CANADIAN TIRE SERIES EVENT SCHEDULE

Friday, Augus	t 29 <sup>™</sup>		
9:30 AM	<del></del>	IMSA	GARAGE & REGISTRATION OPENS
12:00 PM		NCWTS	HAULERS ENTER
12:00 PM	2:00 PM	IMSA	TEST SESSION
1:30 PM	2.00 1 101	NCWTS	REGISTRATION OPENS
2:00 PM		NCWTS	GARAGE OPENS & INSPECTION BEGINS
	2:00 DM	NOWIS	Canadian Tire Motorsports Park Pace Car Rides
2:00 PM	3:00 PM	IMAGA	•
3:00 PM	3:30 PM	IMSA	PRACTICE
3:45 PM	4:15 PM	CTCC	PRACTICE
4:00 PM	7:00 PM	NCATS	REGISTRATION ONLY
4:30 PM	5:00 PM	IMSA	PRACTICE
5:00 PM	7:00 PM		BROADCASTING SET- UP
5:00 PM		NCWTS	REGISTRATION CLOSES
7:00 PM		NCWTS	
7:00 PM		NCATS	HAULERS ENTER
Saturday, August 30 <sup>™</sup>			
6:00 AM		NCATS	REGISTRATION OPENS
6:30 AM		NCATS	GARAGE OPENS
6:30 AM		110/110	TRACK SERVICES MEETING
6:45 AM		NCATS	CREW CHIEFS MEETING
7:00 AM		NCWTS	GARAGE & REGISTRATION OPENS
7:00 AM	0.20 414	NCATS	Inspection Begins
8:00 AM	8:30 AM	CTCC	QUALIFYING
8:30 AM	0.45.444	NCWTS	ROOKIE & SPOTTER MEETINGS & RANDON DRAWING
8:45 AM	9:15 AM	IMSA	QUALIFYING
9:30 AM	10:30 AM	NCWTS	PRACTICE
9:40 AM		NCATS	ROOKIE & SPOTTER MEETINGS & RANDOM DRAWING
10:40 AM	11:25 AM	NCATS	PRACTICE
11:35 AM	1:00 PM	NCWTS	FINAL PRACTICE
1:10 PM	2:00 PM	NCATS	FINAL PRACTICE
1:45 PM	2:45 PM	NCWTS	Autograph Session
2:00 PM	3:00 PM		Canadian Tire Motorsports Park Pace Car Rides
3:00 PM	3:30 PM	NCATS	Autograph Session
3:00 PM	3:45 PM	IMSA	RACE (45 MINUTES)
4:00 PM	4:30 PM	CTCC	RACE (30 MINUTES)
4:40 PM	5:00 PM	NCATS	QUALIFYING (NASCAR, ROAD RACE QUALIFYING) FIRST SESSION
5:00 PM		NCATS &	REGISTRATION CLOSES
		NCWTS	
5:05 PM	5:25 PM	NCATS	QUALIFYING (NASCAR, ROAD RACE QUALIFYING) SECOND SESSION
5:40 PM		NCWTS	QUALIFYING
7:00 PM		NCATS &	GARAGE CLOSES
		NCWTS	5/44/61 919919
Cundou Augus	04 24 ST		
Sunday, Augu 6:00 AM	<u> </u>	NCATS	GARAGE & REGISTRATION OPENS
7:00 AM		NCATS	MOVE & SET UP PIT EQUIPMENT
7:00 AM		NOMEO	TRACK SERVICES MEETING
8:00 AM	0.45 444	NCWTS	GARAGE & REGISTRATION OPENS
8:00 AM	8:45 AM		NASCAR PACE CAR RIDES
8:00 AM	11:00 AM		Minor's Admitted into NASCAR Garage Area*
8:00 AM		NCATS	DRIVERS & CREW CHIEFS MEETING (TENT)
9:00 AM	9:30 AM	CTCC	QUALIFYING
9:00 AM		NCATS	REGISTRATION CLOSES
9:30 AM		NCWTS	DRIVERS & CREW CHIEFS MEETING (TENT)
9:50 AM		NCATS	DRIVERS INTRODUCTIONS
10:00 AM		NCATS	RACE (51 LAPS, 200 K or 1:45 Minutes)
12:00 PM	12:45 PM		Canadian Tire Motorsports Park-Pace Car rides
1:00 PM		NCWTS	DRIVERS INTRODUCTION-SECURITY -CLEAR PIT ROAD
1:30 PM		NCWTS	RACE (64 LAPS, 157.37 MILES)
2:00 PM		NCWTS	REGISTRATION CLOSES
4:00 PM	APPROX.	IMSA	DRIVERS INTRODUCTIONS
4:15 PM	5:00 PM	IMSA	RACE (45 MINUTES)
5:00 PM	APPROX.	CTCC	DRIVERS INTRODUCTIONS
5:15 PM	5:45 PM	CTCC	RACE
		2.20	
			ALL TIMES ARE LISTED IN LOCAL / EASTERN TIME ZONE

ALL TIMES ARE LISTED IN LOCAL / EASTERN TIME ZONE \*With proper credentials

07/30/14 TENTATIVE, SUBJECT TO CHANGE